# SDR REXA2012100201380

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N8924A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 19,062 hours, 16,451 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST PACKAGE DAMAGED.  REMOVED AND REPLACED INFANT LIFE VEST IAW AMM 25-61-03.
